# SDR CALA2024101602664

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 103,064 hours, 19,394 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13002
- Condition: Cracked
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01896 OP 23 - AD 2013-08-02 - RH ELEVATOR O/B ACTUATOR FITTING INSPECT LOCATION "H" FOUND 1EA CRACK APPROX 3 1/2 " AND ACCOMPLISH OP 17.  RH ELEVATOR O/B ACTUATOR FITTING REPLACES AS PER EA5510-01896 REV C .
